Nonexistence of some T-factorizations of order 12

Authors

  • A. Ya. Petrenyuk

Abstract

We investigate the Beineke problem of the existence of T-factorizations of complete graphs and prove several theorems on the existence of T-factorizations. Using these theorems, we establish the nonexistence of T-factorizations for 32 nonisomorphic admissible trees of order 12.

Published

25.05.2006

Issue

Section

Research articles

How to Cite

Petrenyuk, A. Ya. “Nonexistence of Some T-Factorizations of Order 12”. Ukrains’kyi Matematychnyi Zhurnal, vol. 58, no. 5, May 2006, pp. 666–674, https://umj.imath.kiev.ua/index.php/umj/article/view/3484.